Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 2
HTML articles powered by AMS MathViewer

Principal quadratic functionals
Walter Leighton PDF
Trans. Amer. Math. Soc. 67 (1949), 253-274
On the semi-continuity of double integrals
Paul V. Reichelderfer PDF
Trans. Amer. Math. Soc. 67 (1949), 275-285
The imbedding theorem for fibre bundles
Shiing-Shen Chern and Yi-Fone Sun PDF
Trans. Amer. Math. Soc. 67 (1949), 286-303
Parallelisability of principal fibre bundles
Shiing-Shen Chern and Sze-Tsen Hu PDF
Trans. Amer. Math. Soc. 67 (1949), 304-309
The topology of ordered Abelian groups
L. W. Cohen and Casper Goffman PDF
Trans. Amer. Math. Soc. 67 (1949), 310-319
On the growth of derivatives of functions omitting two values
A. S. Galbraith, W. Seidel and J. L. Walsh PDF
Trans. Amer. Math. Soc. 67 (1949), 320-326
Some problems in conformal mapping
J. A. Jenkins PDF
Trans. Amer. Math. Soc. 67 (1949), 327-350
On the distribution of the characteristic values and singular values of linear integral equations
Shih-Hsun Chang PDF
Trans. Amer. Math. Soc. 67 (1949), 351-367
Continued fractions with absolutely convergent even and odd parts
R. E. Lane and H. S. Wall PDF
Trans. Amer. Math. Soc. 67 (1949), 368-380
On the degree of polynomial approximation to harmonic and analytic functions
J. L. Walsh, W. E. Sewell and H. M. Elliott PDF
Trans. Amer. Math. Soc. 67 (1949), 381-420
Coset representations in free groups
Marshall Hall PDF
Trans. Amer. Math. Soc. 67 (1949), 421-432
On a monotone singular function and on the approximation of analytic functions by nearly analytic functions in the complex domain
H. Kober PDF
Trans. Amer. Math. Soc. 67 (1949), 433-450
Concerning upper semi-continuous collections of continua
R. D. Anderson PDF
Trans. Amer. Math. Soc. 67 (1949), 451-460
The asymptotic solutions of ordinary linear differential equations of the second order, with special reference to a turning point
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 67 (1949), 461-490
Abel’s theorem and a generalization of one-parameter groups
J. F. Ritt PDF
Trans. Amer. Math. Soc. 67 (1949), 491-497